Publications

Sara MONSURRO' Publications


2024
Articolo in rivista
On some noncoercive nonlinear problems in unbounded domains
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. Vol. 32. Pag.1-20
ISSN:1021-9722.
DI GIRONIMO, Patrizia; Monsurro, Sara; Zecca, Gabriella
Versione online
Digital Object Identifier (DOI): 10.1007/s00030-024-01015-5
Codice identificativo ISI: WOS:001358802600005
Codice identificativo SCOPUS: 2-s2.0-85209555688
Show it in Product Database (IRIS)
2024
Articolo in rivista
Homogenization of an eigenvalue problem through rough surfaces
ASYMPTOTIC ANALYSIS. Pag.97-121
ISSN:1875-8576.
Jake, Avila; Monsurrò, Sara; Raimondi, Federica
Digital Object Identifier (DOI): 10.3233/ASY-231882
Codice identificativo ISI: WOS:001207005300005
Codice identificativo SCOPUS: 2-s2.0-85187552022
Show it in Product Database (IRIS)
2024
Articolo in rivista
A note on the exact boundary controllability for an imperfect transmission problem
RICERCHE DI MATEMATICA. Vol. 140. Pag.1-18
ISSN:0035-5038.
Monsurro, S.; Nandakumaran, A. K.; Perugia, C.
Versione online
Digital Object Identifier (DOI): 10.1007/s11587-021-00625-w
Codice identificativo ISI: WOS:000679636300002
Codice identificativo SCOPUS: 2-s2.0-85111527838
Show it in Product Database (IRIS)
2023
Articolo in rivista
Dirichlet problem for noncoercive nonlinear elliptic equations with singular drift termin unbounded domains
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. Vol. 29. Pag.1-24
ISSN:1262-3377.
DI GIRONIMO, Patrizia; Monsurrò, Sara; Zecca, Gabriella
Versione online
Digital Object Identifier (DOI): 10.1051/cocv/2023076
Codice identificativo ISI: WOS:001119703500001
Codice identificativo SCOPUS: 2-s2.0-85179140331
Show it in Product Database (IRIS)
2022
Articolo in rivista
Regularity results for a noncoercive nonlinear Dirichlet Problem
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. Vol. 33. Pag.139-159
ISSN:1720-0768.
Alfano, Emilia Anna; DI GIRONIMO, Patrizia; Monsurrò, Sara
Versione online
Digital Object Identifier (DOI): 10.4171/RLM/967
Codice identificativo ISI: WOS:000815703600001
Codice identificativo SCOPUS: 2-s2.0-85134888607
Show it in Product Database (IRIS)
2022
Articolo in rivista
Sobolev inequality with non-uniformly degenerating gradient
ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS. Vol. 24. Pag.1-19
ISSN:1417-3875.
Farman, Mamedov; Monsurro', Sara
Versione online
Codice identificativo ISI: WOS:000806358300001
Codice identificativo SCOPUS: 2-s2.0-85131084461
Show it in Product Database (IRIS)
2022
Articolo in rivista
Exact Internal Controllability for a Problem with Imperfect Interface
APPLIED MATHEMATICS AND OPTIMIZATION. Pag.1-33
ISSN:0095-4616.
Monsurrò, S.; Nandakumaran, A. K.; Perugia, C.
Digital Object Identifier (DOI): 10.1007/s00245-022-09843-6
Codice identificativo ISI: WOS:000792998500010
Codice identificativo SCOPUS: 2-s2.0-85129873605
Show it in Product Database (IRIS)
2020
Articolo in rivista
Noncoercive Nonlinear Dirichlet Problems in Unbounded Domains
NONLINEAR ANALYSIS. Vol. 192. Pag.1-18
ISSN:0362-546X.
Alfano, EMILIA ANNA; Monsurro, Sara
Versione online
Digital Object Identifier (DOI): 10.1016/j.na.2019.111694
Codice identificativo ISI: WOS:000509738000022
Codice identificativo SCOPUS: 2-s2.0-85074889031
Show it in Product Database (IRIS)
2019
Articolo in rivista
Homogenization and exact controllability for problems with imperfect interface
NETWORKS AND HETEROGENEOUS MEDIA. Vol. 14. Pag.411-444
ISSN:1556-1801.
Monsurro, S.; Perugia, C.
Digital Object Identifier (DOI): 10.3934/nhm.2019017
Codice identificativo ISI: WOS:000463829400008
Codice identificativo SCOPUS: 2-s2.0-85064228725
Show it in Product Database (IRIS)
2019
Articolo in rivista
Exact controllability for evolutionary imperfect transmission problems
JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. Vol. 122C. Pag.235-271
ISSN:0021-7824.
Faella, Luisa; Monsurrò, Sara; Perugia, Carmen
Versione online
Digital Object Identifier (DOI): 10.1016/j.matpur.2017.11.011
Codice identificativo ISI: WOS:000457513700008
Codice identificativo SCOPUS: 2-s2.0-85034760444
Show it in Product Database (IRIS)
2019
Articolo in rivista
Homogenization and exact controllability for problems with imperfect interface
NETWORKS AND HETEROGENEOUS MEDIA. Vol. 14. Pag.411-444
ISSN:1556-1801.
Monsurro', Sara; Carmen, Perugia
Digital Object Identifier (DOI): 10.3934/nhm.2019017
Codice identificativo ISI: WOS:000463829400008
Codice identificativo SCOPUS: 2-s2.0-85064228725
Show it in Product Database (IRIS)
2018
Articolo in rivista
Homogenization of a class of singular elliptic problems in perforated domains
NONLINEAR ANALYSIS. Vol. 173. Pag.180-208
ISSN:0362-546X.
Donato, Patrizia; Monsurro', Sara; Raimondi, Federica
Digital Object Identifier (DOI): 10.1016/j.na.2018.04.005
Codice identificativo ISI: WOS:000432744900010
Show it in Product Database (IRIS)
2018
Articolo in rivista
Homogenization of imperfect transmission problems:the case of weakly converging data
DIFFERENTIAL AND INTEGRAL EQUATIONS. Vol. 31. Pag.595-620
ISSN:0893-4983.
Faella, Luisa; Monsurrò, Sara; Perugia, Carmen
Codice identificativo ISI: WOS:000430759100006
Codice identificativo SCOPUS: 2-s2.0-85046949630
Show it in Product Database (IRIS)
2018
Articolo in rivista
Homogenization of a class of singular elliptic problems in perforated domains
NONLINEAR ANALYSIS. Vol. 173. Pag.180-208
ISSN:0362-546X.
Donato, Patrizia; Monsurro', Sara; Raimondi, Federica
Digital Object Identifier (DOI): 10.1016/j.na.2018.04.005
Codice identificativo ISI: WOS:000432744900010
Codice identificativo SCOPUS: 2-s2.0-85046758178
Show it in Product Database (IRIS)
2018
Articolo in rivista
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. Volume 2018. Pag.1-6
ISSN:1687-9643.
Caso, Loredana; DI GIRONIMO, Patrizia; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1155/2018/6259307
Codice identificativo ISI: WOS:000427228300001
Codice identificativo SCOPUS: 2-s2.0-85044220818
Show it in Product Database (IRIS)
2017
Articolo in rivista
Noncoercive elliptic equations with discontinuous coefficients in unbounded domains
NONLINEAR ANALYSIS. Vol. 163. Pag.86-103
ISSN:0362-546X.
Monsurrò, Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1016/j.na.2017.07.008
Codice identificativo ISI: WOS:000410621200006
Codice identificativo SCOPUS: 2-s2.0-85026739550
Show it in Product Database (IRIS)
2017
Articolo in rivista
Existence and uniqueness results for a class of singular elliptic problems in perforated domains
RICERCHE DI MATEMATICA. Pag.333-360
ISSN:0035-5038.
Donato, Patrizia; Monsurro', Sara; Raimondi, Federica
Versione online
Digital Object Identifier (DOI): 10.1007/s11587-016-0303-y
Codice identificativo ISI: WOS:000413660800005
Codice identificativo SCOPUS: 2-s2.0-84982182714
Show it in Product Database (IRIS)
2017
Articolo in rivista
Potential estimates and a priori estimates for elliptic equations of Cordes type
AZERBAIJAN JOURNAL OF MATHEMATICS (PRINT). Vol. 7. Pag.92-104
ISSN:2218-6816.
Farman, Mamedov; Monsurro', Sara; Transirico, Maria
Codice identificativo ISI: WOS:000404381200009
Codice identificativo SCOPUS: 2-s2.0-85007591735
Show it in Product Database (IRIS)
2017
Articolo in rivista
Existence and uniqueness results for a class of singular elliptic problems in perforated domains
RICERCHE DI MATEMATICA. Vol. 66. Pag.333-360
ISSN:0035-5038.
Donato, P; Monsurro, S; Raimondi, F
Digital Object Identifier (DOI): 10.1007/s11587-016-0303-y
Codice identificativo ISI: WOS:000413660800005
Show it in Product Database (IRIS)
2016
Articolo in rivista
An application of potential estimates to a priori bounds for elliptic equations
ABSTRACT AND APPLIED ANALYSIS. Vol. 2016. Pag.1-7
ISSN:1085-3375.
Farman, Mamedov; Monsurro', Sara; Transirico, Maria
Codice identificativo SCOPUS: 2-s2.0-84960981625
Show it in Product Database (IRIS)
2015
Articolo in rivista
ON SOME LP-ESTIMATES FOR SOLUTIONS OF ELLIPTIC EQUATIONS IN UNBOUNDED DOMAINS
MATHEMATICA BOHEMICA. Vol. 140. Pag.507-515
ISSN:0862-7959.
Monsurro', Sara; Transirico, Maria
Codice identificativo ISI: WOS:000215965900011
Codice identificativo SCOPUS: 2-s2.0-84973315126
Show it in Product Database (IRIS)
2015
Articolo in rivista
POTENTIAL ESTIMATES AND APPLICATIONSTO ELLIPTIC EQUATIONS
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. Vol. Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl.. Pag.793-800
ISSN:1078-0947.
Farman, Mamedov; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.3934/proc.2015.0793
Show it in Product Database (IRIS)
2014
Articolo in rivista
Uniqueness results for the Dirichlet Problem for higher order elliptic equations in polyhedral angles
BOUNDARY VALUE PROBLEMS. Vol. 2012:232. Pag.1-8
ISSN:1687-2762.
Monsurro', Sara; Ilia, Tavkhelidze; Transirico, Maria
Digital Object Identifier (DOI): 10.1186/s13661-014-0232-1
Codice identificativo ISI: WOS:000344603000001
Codice identificativo SCOPUS: 2-s2.0-84924816346
Show it in Product Database (IRIS)
2014
Articolo in rivista
Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains
AZERBAIJAN JOURNAL OF MATHEMATICS (PRINT). Vol. 4. Pag.79-91
ISSN:2218-6816.
Monsurro', Sara; Transirico, Maria
Versione online
Codice identificativo ISI: WOS:000329129000011
Codice identificativo SCOPUS: 2-s2.0-84893115050
Show it in Product Database (IRIS)
2013
Articolo in rivista
A priori bounds in Lp for solutions of elliptic equationsin divergence form
BULLETIN DES SCIENCES MATHEMATIQUES. Vol. 137. Pag.851-866
ISSN:0007-4497.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1016/j.bulsci.2013.02.002
Codice identificativo ISI: WOS:000326555200002
Codice identificativo SCOPUS: 2-s2.0-84873380883
Show it in Product Database (IRIS)
2013
Articolo in rivista
Dirichlet problem for elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 86. Pag.217-234
ISSN:1311-8080.
Boccia, Serena; Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.12732/ijpam.v86i1.14
Codice identificativo SCOPUS: 2-s2.0-84880290327
Show it in Product Database (IRIS)
2013
Articolo in rivista
A W2,p-ESTIMATE FORA CLASS OF ELLIPTIC OPERATORS
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 83. Pag.489-499
ISSN:1311-8080.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.12732/ijpam.v83i3.9
Codice identificativo SCOPUS: 2-s2.0-84875031091
Show it in Product Database (IRIS)
2013
Articolo in rivista
A priori bounds in Lp and in W2,p for solutions of elliptic equations
ABSTRACT AND APPLIED ANALYSIS. Vol. 2013. Pag.1-7
ISSN:1085-3375.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2013/650870
Codice identificativo ISI: WOS:000320805200001
Codice identificativo SCOPUS: 2-s2.0-84879320656
Show it in Product Database (IRIS)
2013
Articolo in rivista
A weighted W2,p-a priori bound for a class of elliptic operators
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2013:263. Pag.1-11
ISSN:1029-242X.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1186/1029-242X-2013-263
Codice identificativo ISI: WOS:000320945600001
Codice identificativo SCOPUS: 2-s2.0-84880128609
Show it in Product Database (IRIS)
2012
Articolo in rivista
An Lp-Estimate for Weak Solutions of Elliptic Equations
ABSTRACT AND APPLIED ANALYSIS. Vol. 2012. Pag.1-15
ISSN:1085-3375.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2012/376179
Codice identificativo ISI: WOS:000307593200001
Codice identificativo SCOPUS: 2-s2.0-84864957305
Show it in Product Database (IRIS)
2012
Articolo in rivista
Dirichlet problem for divergence form elliptic equations with discontinuous coefficients
BOUNDARY VALUE PROBLEMS. Vol. 2012:67. Pag.1-12
ISSN:1687-2770.
Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1186/1687-2770-2012-67
Codice identificativo ISI: WOS:000309078300001
Codice identificativo SCOPUS: 2-s2.0-84867338575
Show it in Product Database (IRIS)
2011
Articolo in rivista
W^{2,2} a priori bounds for a class of elliptic operators
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 2011. Pag.1-17
ISSN:1687-9643.
Monsurro', Sara; Salvato, Maria; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2011/572824
Codice identificativo ISI: WOS:000320945600001
Codice identificativo SCOPUS: 2-s2.0-84875013865
Show it in Product Database (IRIS)
2010
Articolo in rivista
Some Remarks on Spaces of Morrey Type
ABSTRACT AND APPLIED ANALYSIS. Vol. 2010. Pag.1-22
ISSN:1085-3375.
Caso, Loredana; D'Ambrosio, Roberta; Monsurro', Sara
Digital Object Identifier (DOI): 10.1155/2010/242079
Codice identificativo ISI: WOS:000285588300001
Codice identificativo SCOPUS: 2-s2.0-78650754201
Show it in Product Database (IRIS)
2009
Articolo in rivista
Correctors for the homogenization of a classof hyperbolic equations with imperfect interfaces
SIAM JOURNAL ON MATHEMATICAL ANALYSIS. Vol. 40 (5). Pag.1952-1978
ISSN:0036-1410.
Donato, P; Faella, L; Monsurro', Sara
Digital Object Identifier (DOI): 10.1137/080712684
Codice identificativo ISI: WOS:000263103600009
Codice identificativo SCOPUS: 2-s2.0-70350095874
Show it in Product Database (IRIS)
2008
Articolo in rivista
Elliptic equations in weighted Sobolev spaces on unbonded domains
INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES. Vol. 2008. Pag.1-12
ISSN:0161-1712.
Boccia, Serena; Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2008/582435
Codice identificativo SCOPUS: 2-s2.0-84866925135
Show it in Product Database (IRIS)
2008
Articolo in rivista
Solvability of the Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains
BOUNDARY VALUE PROBLEMS. Vol. 2008. Pag.1-13
ISSN:1687-2762.
Boccia, Serena; Monsurro', Sara; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2008/901503
Codice identificativo ISI: WOS:000260420300001
Codice identificativo SCOPUS: 2-s2.0-55849099629
Show it in Product Database (IRIS)
2007
Articolo in rivista
Homogenization of the wave equation in composites with imperfect interface: A memory effect
JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. Vol. 87. Pag.119-143
ISSN:0021-7824.
Donato, P; Faella, L; Monsurro', Sara
Digital Object Identifier (DOI): 10.1016/j.matpur.2006.11.004
Codice identificativo ISI: WOS:000244800100001
Codice identificativo SCOPUS: 2-s2.0-33846887861
Show it in Product Database (IRIS)
2006
Articolo in rivista
On the relaxation and the homogenization of some classes of variational integrals with mixed boundary conditions .
REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES. Vol. 51. Pag.345-363
ISSN:0035-3965.
Monsurro', Sara; Zappale, Elvira
Show it in Product Database (IRIS)
2005
Articolo in rivista
Homogenization of a Composite with Imperfect Interface
RICERCHE DI MATEMATICA. Vol. LIV , fasc. 2. Pag.623-629
ISSN:0035-5038.
Monsurro', Sara
Show it in Product Database (IRIS)
2004
Articolo in rivista
Erratum for the paper Homogenization of a two-component composite with interfacial thermal barrier
ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS. Vol. 14. Pag.375-377
ISSN:1343-4373.
Monsurro', Sara
Show it in Product Database (IRIS)
2004
Articolo in rivista
On the Relaxation and the Lavrentieff Phenomenon of Variational Integrals with Pointwise Measurable Gradient Constraints
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. Vol. 21/4. Pag.357-400
ISSN:0944-2669.
DE ARCANGELIS, R.; Monsurro', Sara; Zappale, Elvira
Digital Object Identifier (DOI): 10.1007/s00526-003-0259-0
Codice identificativo ISI: WOS:000224733200003
Codice identificativo SCOPUS: 2-s2.0-8744313939
Show it in Product Database (IRIS)
2004
Articolo in rivista
Homogenization of two heat conductors with an interfacial contact resistance
ANALYSIS AND APPLICATIONS. Vol. 2, n°3. Pag.247-273
ISSN:0219-5305.
Donato, P.; Monsurro', Sara
Digital Object Identifier (DOI): 10.1142/S0219530504000345
Codice identificativo ISI: WOS:000208431100004
Show it in Product Database (IRIS)
2003
Articolo in rivista
Homogenization of a two-component composite with interfacial thermal barrier
ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS. Vol. 13, n°1. Pag.43-63
ISSN:1343-4373.
Monsurro', Sara
Show it in Product Database (IRIS)